# SDR UPS96221729

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: EMERGENCY EXIT LIGHT OVER DOOR FLICKERING ON AND OFF WHEN CHECKED.   FOUND LAMP LOOSE, TIGHTENED.  OPS CHK O.K.
